# SDR CA960925005

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737-2T7
- Engine: Pwa JT8D17
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 7725005005
- Condition: Jamming
- Location: Fo Vg
- Stage of operation: CL
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

(CAN) F/OS A.D.I. HORIZON CARD KEEPS JAMMING. VG CHANGED AND RESET OF C/B HAD NO EFFECT. F/OS A.D.I. AND GYRO REPLACED. #2 VG TRANSFER RELAY REPLACED AS PER MAINTENANCE REQUEST.
